MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical/picture evaluation of the device was not performed.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, the complaint allegation is not confirmed.Capa-00389 and ncr-21199 was opened to address this issue.
 
Event or Problem Description
On 4/27/2023, it was reported by a sales representative via sems that the black plunger from an ar-1288qis-90 quadlink implant system, would not fit into the clear-cutting piece of the quadpro.The clear piece was not small and did not appear to be 9mm.This was discovered when the surgeon was ready to cut the quad graft during a quad aclr procedure on (b)(6) 2023.The case was completed with a new ar-1288qis-90 quadlink implant system.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19508837
Report Number1220246-2024-05524
Device Sequence Number3404614
Product Code MBI
UDI-Device Identifier00888867344747
UDI-Public00888867344747
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15033375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown